# SDR UPS99829534

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WHEEL WELL LONG 24R CRACKED AT STA 940 DOT M-944.  REMOVED CRACKED LONGERON, REPLACED LONGERON 24R AS PER JOB CARD NR 904 53100.
